# SDR HNAA2024071800545

- Difficulty date: July 1, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 46,406 hours, 43,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00179 UPON REMOVAL OF FLOOR BEAM CAP @ FRM 59 - 61 FOUND FLOOR BEAM TO HAVE EXCESSIVE CORROSION @ FRM 60 + 10" Y= + 479.0 AND REQUIRES REPAIR.   COMPLETED ALL STEPS OF EMB ETD2024-145-017954 REV: / DATED 07/01/2024. REPAIR MATERIAL: 2024-T3 .08
